Home General bad bad night
Report Post

bad bad night

by kateralia

I had a real bad night last night. Barely got any sleep cos of these withdrawl symptoms I’m having.

I have been on Cymbalta for the past 5 years. The first doc who put me on it didnt care. So I ended up monitoring myself. I then learned from the 3rd doc I went to that I was taking well over the recommended maximum dosage-120mg I was taking 240mg most days! That was a clue that it wasnt working. So over the next 3yrs I tapered down to 60mg. Now my doc (the 8th doctor ive seen) has finally listened to me after nearly a year of seeing him & has brought me down to 30mg.

Now I didnt think I would get any withdrawls till I wasnt taking cymbalta anymore.  How wrong I was. After only 1 week of taking 30mg, they’ve started. Last night I had full body aches, like I’d been hit by a truck & run over 20 times, hot & cold flushes & so thirsty! I thought I was getting sick, but my throat and head felt fine. Not to mention I had flashing lights everytime I closed my eyes.

Cymbalta is the worst drug to be on & come off of. Doctors & therapists don’t know what they’re prescribing cos they never take them!

So if any of you ever get prescribed cymbalta,  do not take them!!!

1 comment
0

Related posts

1 comment

Koji 9/3/2014 - 11:49 am

Good advice and thanks for sharing your experiences with it.

I hope you have a speedy recovery and wish you well becuase coming down/withdrawals can suck so bad.

Take care.

Leave a Comment